# SDR UALA2013062104339

- Difficulty date: June 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 91,371 hours, 10,167 cycles
- Engine: Pwa PW4056
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Broken
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST SEAL BROKEN 7G.   REPLACED BROKEN SEALS.
